# SDR DALA2025053004154

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994320) R-2 PASSENGER DOOR PUSH BUTTON RELEASE ( GUST LOCK ) WILL NOT LOCK WHEN DOOR IN FULLY OPEN POSITION. REMOVED AND REPLACED IAW B737 AMM 52-41-21-400-801. PERFORMED SATISFACTORY, R-2 PASSENGER DOOR PUSH BUTTON RELEASE ( GUST LOCK ) TEST IAW B737 AMM 52-41-00-201.
